Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr DG74

Posted by frankenstein on August 24, 2003, at 23:35:24

In reply to Re: effexor xr, posted by DG74 on August 6, 2003, at 21:55:53

All the withdrawal symptoms you have all listed are exactly what I am experiencing by taking Efexor-xr. Thanks for everyones posts, I will be going off this drug too now (only been on it for 10 days).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:frankenstein thread:104118
URL: http://www.dr-bob.org/babble/20030823/msgs/253724.html